# SDR ASAA2023012342639

- Difficulty date: January 23, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,643 hours, 12,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: D5347112420300
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RIGHT HAND SHEAR PLATE CORRODED GROUNDED - YES. REMOVED, LOCATED, DRILLED AND INSTALLED NEW SHEAR PLATE REF A320 SRM 51-42-11 AND DWG D53474180 ISSUE U
